Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Ear and right side temple pain,swollen under upper lip. Taking b complex daily. Cure for symptoms?

I also have pain in my ear and the right side temple . The area under the upper lip is swollen from the inside and feels as if insects are crawling or lot of flies are flying off . What should I do ? I am already having Vitamin B COMPLEX FOR THE LAST ONE YEAR IN DAILY DOSAGE . Please advise. My email id is YYYY@YYYY and I am a 56 year old lady.

Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
you should meet a neurologist feeling of insect crawling and pain on one side of face could be because of some nerve irritation or a lesion pressing over the nerve.
But you need to be examined first rather than investigated so do meet a doctor.
Then you can proceed further and get a CT scan or MRI done accordingly.
taking B complex just like that wont help.
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor